# SDR V0XD20180906009

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 670320041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE INTERCOSTAL BETWEEN FS 319.00 AND 349.00 AROUND STR 21R IS CORRODED.  REMOVED AND REPLACED INTERCOSTAL(PN:670-32004-1) IAW SRM 51-42-06, 51-40-11,51-42-21, 51-25-06, 51-25-16, 51-21-11, AND AMM 53-21-23.
